Alert archive / Minnesota / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

June 18, 2014Brown County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 18, 2014, 10:10 PM CDT for Brown County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 10:10 PM CDT (03:10 UTC)
Expired
Jun 18, 2014, 11:00 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN

County Brown County, MN

The radar

The Minneapolis radar (KMPX), 137 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WWUS83 KMPX 190310
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT WED JUN 18 2014

MNZ073-074-190400-
BROWN-REDWOOD-
1010 PM CDT WED JUN 18 2014

AT 1009 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES NORTHEAST OF JEFFERS. THIS STORM WAS MOVING
NORTH AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGFIELD.
  COBDEN.
  EVAN.
  CLEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4411 9511 4413 9511 4439 9511 4436 9478
      4411 9489 4410 9510
TIME...MOT...LOC 0310Z 182DEG 18KT 4414 9500

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 18, 9:17 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 18, 9:17 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 PM CDT WED JUN 18 2014

.UPDATE...
ISSUED AT 858 PM CDT WED JUN 18 2014

WIDESPREAD THUNDERSTORM ACTIVITY ACROSS THE EASTERN DAKOTAS HAS
BEGUN TO EXPAND SOUTHEASTWARD AS THE LOW LEVEL JET INCREASES AND
MOISTURE CONVERGENCE BECOMES MORE PRONOUNCED OVER SOUTHWESTERN
MINNESOTA. THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE
MINNESOTA RIVER VALLEY NORTH OF THE WARM FRONT. THEY SHOULD NOT
MAKE TOO MUCH PROGRESS NORTHWARD UNTIL LATE THIS EVENING DUE TO A
STALLED FRONTAL BOUNDARY. AN EXTREMELY UNSTABLE ENVIRONMENT IS IN
PLACE JUST TO THE SOUTH...AND WHILE THE ATMOSPHERE IS CAPPED
ACROSS MINNESOTA...THE LLJ AND ISENTROPIC UPGLIDE IS PROVIDING THE
LIFT NEEDED TO GET THE BALL ROLLING. THE CAP WILL CONTINUE TO
ERODE THIS EVENING WITH ACTIVITY GRADUALLY BECOMING MORE
WIDESPREAD BEFORE LIFTING NORTH INTO CENTRAL MINNESOTA DURING THE
EARLY OVERNIGHT.

HOPWRF MODEL SHOWS A NEIGHBORHOOD PROBABILITY OF 50-60 PERCENT FOR
AT LEAST 2 INCHES WITHIN 3 HOURS ACROSS WESTERN AND SOUTHERN
MINNESOTA...WHICH EXCEEDS FLASH FLOOD GUIDANCE. THUS...EXPANDED
THE FLASH FLOOD WATCH INTO WEST CENTRAL MINNESOTA. WITH THE WARM
FRONT BEING MORE TRANSIENT OVERNIGHT...DID NOT EXPAND THE FLASH
FLOOD WATCH NORTH TO INCLUDE THE TWIN CITIES YET BUT WILL CONTINUE
TO MONITOR.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 324 PM CDT WED JUN 18 2014

THE FORECAST AREA REMAINS CAPPED THIS AFTERNOON NORTH OF THE WARM
FRONT THAT HAS BEEN THE FOCUS OF EXTREME WEATHER THE LAST SEVERAL
DAYS. EXPECT CONVECTION FORMING TO THE WEST/SOUTHWEST THIS EVENING
TO EXPAND ACROSS THE AREA AFTER 03Z AND PERSIST THROUGH THE
OVERNIGHT HOURS. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...WIND
DAMAGE...HAIL...AND FLASH FLOODING WILL BE REAL THREATS. HAVE ISSUED
A FLOOD WATCH FOR THE MOST SUSCEPTIBLE AREAS OF SOUTHERN MN THAT
HAVE BEEN HIT THE HARDEST WITH EXCESSIVE RAINFALL OVER THE LAST
WEEK. WILL LIKELY SEE SHOWERS AND THUNDERSTORMS LINGERING ON
THURSDAY MORNING WITH THE WARM FRONT LIFTING INTO THE AREA...AND
THEN THERE WILL BE THE POTENTIAL FOR A MORE CONCENTRATED BAND/AREA
OF STORMS TO MOVE THROUGH ON THURSDAY AFTERNOON/EVE AS THE COLD
FRONT BEGINS TO MAKE ITS WAY ACROSS THE AREA.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT WED JUN 18 2014

THE BEST CHC OF CONCENTRATED SHRA/TSRA ACTIVITY SHOULD OCCUR ALONG
THE NEGATIVELY TILTED TROUGH MOVING ACROSS THE EASTERN CWA THURSDAY
EVENING. THERE REMAINS ENOUGH CONFIDENCE THAT THERE SHOULD BE A
DRY PERIOD FROM LATE THURSDAY NIGHT AND INTO FRIDAY AS THE UPPER
LOW AND ASSOCIATED MOISTURE/ENERGY MOVES N/NE OF MPX CWA. ONLY
PROBLEM IS THE RESIDUAL WEAK SFC TROUGH THAT HANGS ON ACROSS
WESTERN WISCONSIN WHICH MAY PROVIDE SOME INSTABILITY SHRA/TSRA
FRIDAY AFTN. IN ADDITION...THERE MAY BE ENOUGH MOISTURE TO
CONTINUE LOW POPS ACROSS CENTRAL MN DUE TO THE PROXIMITY OF THE
MOISTURE GRADIENT WITH THE DEPARTING UPPER LOW TO THE NORTH.

AS THE UPPER LOW FINALLY LIFTS NORTH INTO SOUTH CENTRAL CANADA AND
WEAKENS...THE UPPER FLOW WILL BECOME MORE ZONAL ACROSS THE UPPER
MIDWEST THIS WEEKEND. THIS FAST ZONAL FLOW WILL PLAY HAVOC ON CHC
POPS AS WEAK SHRTWV/S WILL LIKELY CAUSE SOME SHRA/TSRA ACTIVITY
IN THE EXTENDED PERIOD. IT IS TOO EARLY TO DEPICT THE BEST TIME
FRAME OF WHEN THE BEST CHC/S OF PRECIPITATION WILL OCCUR.
HOWEVER...BASED ON THE TRENDS OF A STRONGER SHRTWV BY THE
GEM/EC/GFS LATE SATURDAY NIGHT/SUNDAY THERE COULD BE A MCS TYPE OF
SCENARIO FOR FAR SOUTHERN MN. ANOTHER NOTE IS BY MIDWEEK BOTH THE
EC/GFS HAS A FAIRLY STRONG AREA OF HIGH PRESSURE BUILDING
SOUTHWARD ACROSS THE GREAT LAKES REGION. THIS SHOULD AT LEAST
DECREASE THE MOISTURE LEVELS IN THE BOUNDARY LAYER AS WINDS BECOME
MORE E/NE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 652 PM CDT WED JUN 18 2014

ANOTHER STORMY NIGHT AHEAD FOR THE TAF SITES...MAINLY AFTER 04Z AT
RWF...06Z AT MSP/STC/AXN AND AFTER 08Z FOR RNH AND EAU. BOUNDARY
CURRENTLY EXTENDS FROM EASTERN SD TO SOUTHERN MN AND NORTHEAST IA.
THIS WILL LIGHT UP WITH SHOWERS AND THUNDERSTORMS LATER THIS
EVENING BEFORE LIFTING NORTHEAST OVERNIGHT. MVFR CONDITIONS ARE
EXPECTED DURING AND FOLLOWING THE RAIN. BREAK EXPECTED THURSDAY
MORNING BEFORE ADDITIONAL DEVELOPMENT OCCURS THURSDAY AFTERNOON.

KMSP...DID NOT CHANGE TOO MUCH FROM THE LAST TAF ISSUANCE...EXCEPT
TO BRING MORE MVFR CIGS IN TONIGHT THROUGH THURSDAY MORNING. STILL
THINKING 06-10Z IS THE BEST WINDOW FOR TSRA TONIGHT.

/OUTLOOK FOR KMSP/
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS WNW 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MNZ047-054>057-
     064>067-073>078-082>085-091>093.

WI...NONE.
&&

UPDATE...BORGHOFF
SHORT TERM...LS
LONG TERM...JLT
AVIATION...BORGHOFF
Hazardous weather outlook, Jun 18, 8:08 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
808 PM CDT WED JUN 18 2014

MNZ047-048-054>058-064>070-073>078-082>085-091>093-200115-
STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
808 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN
DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE
AREA LATE THIS EVENING AND OVERNIGHT. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THIS ACTIVITY WILL BE
LARGE HAIL AND DAMAGING WINDS...THOUGH A TORNADO OR TWO WILL BE
POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MINNESOTA.

IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY...
WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE
GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL
MINNESOTA INTO WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY
INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF
THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH
FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE
MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE
MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH
FLOOD STAGE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING.

MNZ041>045-049>053-059>063-WIZ014>016-023>028-200115-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-
ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
808 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN
DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE
AREA LATE THIS EVENING AND OVERNIGHT. THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE.

IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY...
WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE
GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL
MINNESOTA INTO WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY
INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF
THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH
FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE
MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE
MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH
FLOOD STAGE BY THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY
EVENING.

BORGHOFF

In the hours before

Special weather statement, Jun 18, 9:22 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
922 PM CDT WED JUN 18 2014

MNZ056-064-065-073-190300-
CHIPPEWA-REDWOOD-RENVILLE-YELLOW MEDICINE-
922 PM CDT WED JUN 18 2014

AT 920 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES SOUTHEAST OF COTTONWOOD. THIS STORM WAS MOVING
NORTH AT 30 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILROY.
  VESTA.
  ECHO.
  WOOD LAKE.
  HANLEY FALLS.
  UPPER SIOUX AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4486 9507 4441 9523 4440 9559 4444 9561
      4460 9562 4462 9561 4463 9569 4488 9581
TIME...MOT...LOC 0222Z 183DEG 27KT 4448 9552
Special weather statement, Jun 18, 10:10 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1010 PM CDT WED JUN 18 2014

MNZ073-074-190400-
BROWN-REDWOOD-
1010 PM CDT WED JUN 18 2014

AT 1009 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES NORTHEAST OF JEFFERS. THIS STORM WAS MOVING
NORTH AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGFIELD.
  COBDEN.
  EVAN.
  CLEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4411 9511 4413 9511 4439 9511 4436 9478
      4411 9489 4410 9510
TIME...MOT...LOC 0310Z 182DEG 18KT 4414 9500

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:22 PM CDTSpecial Weather StatementMPXRedwood38 min
Jun 18, 9:36 PM CDTTornado WarningMPXRedwood, Yellow Medicine39 min
Jun 18, 10:20 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood40 min
Jun 18, 10:40 PM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine35 min
Jun 18, 10:44 PM CDTFlash Flood WarningMPXYellow Medicine8 hr
Jun 18, 10:45 PM CDTTornado WarningMPXRedwood, Yellow Medicine30 min
Jun 18, 11:10 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine50 min
Jun 18, 11:21 PM CDTSpecial Weather StatementMPXLac qui Parle54 min
Jun 18, 11:34 PM CDTRiver Flood WarningMPXCarver12 days
Jun 18, 11:38 PM CDTSpecial Weather StatementMPXBrown52 min
Jun 18, 11:47 PM CDTFlash Flood WarningMPXRedwood4 hr
Jun 19, 1:05 AM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley55 min
Jun 19, 3:28 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Washington2 hr
Jun 19, 6:07 AM CDTSpecial Weather StatementMPXCarver, Hennepin, Ramsey, Scott113 min
Jun 19, 6:32 AM CDTSpecial Weather StatementMPXRenville43 min
Jun 19, 7:06 AM CDTFlash Flood WarningMPXHennepin6 hr
Jun 19, 7:35 AM CDTAreal Flood WarningMPXBrown, Carver, Chippewa, Le Sueur, McLeod, Nicollet and 6 more3 days
Jun 19, 7:50 AM CDTSpecial Weather StatementMPXLac qui Parle70 min
Jun 19, 7:56 AM CDTRiver Flood WarningMPXScott3 days
Jun 19, 8:07 AM CDTSevere Thunderstorm WarningMPXLac qui Parle53 min
Jun 19, 8:21 AM CDTSpecial Weather StatementMPXSwift54 min
Jun 19, 8:45 AM CDTAreal Flood WarningMPXAnoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 4 more3 days
Jun 19, 9:06 AM CDTAreal Flood WarningMPXMcLeod, Nicollet, Sibley6 hr
Jun 19, 9:08 AM CDTFlash Flood WarningMPXMcLeod, Nicollet, Sibley6 hr
Jun 19, 9:35 AM CDTFlash Flood WarningMPXCarver, Le Sueur, Scott, Sibley6 hr
Jun 19, 9:53 AM CDTFlash Flood WarningMPXDakota, Hennepin, Ramsey4 hr
Jun 19, 10:22 AM CDTFlash Flood WarningMPXCarver, Hennepin, Ramsey4 hr
Jun 19, 10:45 AM CDTSpecial Weather StatementMPXAnoka, Brown, Carver, Chippewa, Chisago, Dakota and 16 more2 hr
Jun 19, 11:47 AM CDTRiver Flood WarningMPXWright11 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXDakota, Ramsey, Washington16 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXDakota, Washington17 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXGoodhue14 days
Jun 19, 12:07 PM CDTRiver Flood WarningMPXGoodhue14 days
Jun 19, 12:11 PM CDTRiver Flood WarningMPXWashington11 days
Jun 19, 2:00 PM CDTSpecial Weather StatementMPXBrown, Martin, Watonwan60 min
Jun 19, 4:10 PM CDTTornado Warning Tornado observedMPXPope, Swift35 min
Jun 19, 4:15 PM CDTTornado Warning Tornado observedMPXDouglas, Pope, Stevens45 min
Jun 19, 4:40 PM CDTTornado Warning Tornado observedMPXChippewa, Renville35 min
Jun 19, 4:42 PM CDTTornado Warning Tornado observedMPXSwift48 min
Jun 19, 4:53 PM CDTTornado Warning Tornado observedMPXDouglas, Pope52 min

Nearby

Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.